3 results for Sameer Q Hasan.

Parameters for your search query:
Keyword    Sameer Q Hasan

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 5044Downloads: 3427
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Fractional Order Differential Inclusion Equations via Cosine Dynamical System
American Journal of Systems and Software. 2016, 4(2), 57-68. DOI: 10.12691/ajss-4-2-5
Pub. Date: December 21, 2016Views: 6375Downloads: 4377
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System
Journal of Mathematical Sciences and Applications. 2016, 4(1), 39-47. DOI: 10.12691/jmsa-4-1-7
Pub. Date: December 06, 2016Views: 5007Downloads: 3489
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types